# SDR MALA964990

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Seal
- Part number: 31011607
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

FLT NR 3134 - AFTER TAKEOFF FROM MSP, THE CREW NOTED SMOKE IN THE COCKPIT AND CABIN.  THE SMOKE DISSIPATED AFTER THE CREW TURNED OFF THE BLEED AIR SYSTEMS.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE COMPRESSOR SEAL ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
